Multiple solutions for mixed boundary value problems with phi-Laplacian operators
Abstract
Using Leray-Schauder degree theory and the method of upper and lower solutions we establish existence and multiplicity of solutions for problems of the form
(ϕ(u′))′ = ƒ(t, u, u′)
u(0) = u(T) = u′(0),
where ϕ is an increasing homeomorphism such that ϕ(0) = 0, and ƒ is a continuous function.
Citation
Dallos Santos, D. P. (2020). Multiple solutions for mixed boundary value problems with phi-Laplacian operators. Electronic Journal of Differential Equations, 2020(67), pp. 1-8.Rights License

This work is licensed under a Creative Commons Attribution 4.0 International License.